# SDR SWAA2025051470322

- Difficulty date: May 12, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 56,487 hours, 34,133 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT MEGAPHONE HANDLE IS BROKEN<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-SWA-804-NG-01 (REMOVE AND REPLACE MEGAPHONE - PERMANENT)]
